# SDR CALA2016080995607

- Difficulty date: August 6, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 84,886 hours, 11,576 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT AT SEAT 9H HAS A BROKEN LAMP AND LENS MISSING.  REPLACED LIGHT ASSY IAW  MM 33-51-00.  OPS CHECKED GOOD.
